View Full Version : anyone else experience seriton syndrome with adderall + ssri?


littlesmg88
06-01-14, 04:12 PM
I've been having the horrible symptoms I've been trying to avoid since I started back on adderall and anti-depressants after having my daughter a year ago.
Blurry vision, shakiness, feeling light headed, confused, dizzy. Not feeling safe to drive.
I first experienced these symptoms while on adderall and zoloft. Doctors said it was indeed symptoms of seritonin syndrome. So since then we've switched out my type of antidepressants several times. Currently taking effexor xr. Just upped the dosage from 150mg to 225mg a few days ago. I'm thinking that's the issue.
But last night I skipped my effexor because I was going to have a few vodka mixed drinks. I had 3 and went to bed. Slept 8 hours, ate chicken for breakfast then took my adderall.
Then the out of it, lightheaded, blurry vision started. UGH. Wish I could get this figured out.

sarahsweets
06-02-14, 04:44 AM
I am curious, what were you prescribed the zoloft or effexor for?